Aa
A
A
Close
768044 tn?1294227036
Botox - How long does it take for the soreness to fade? Normal?
Hey guys... the answer to my question will probably answer itself before anyone on here can answer it I bet.. but, I am feeling a bit frantic so I thought I'd reach out to the forum while I wait for the soreness to fade...

How long does it usually take for the soreness after botox treatment to fade? It REALLY hurts right now!! Especially if I move, like... walk around at all. I need to get to class tonight... I'm worried I'll miss it if I don't start to feel better soon!!

Is this normal? Am I just a wuss? Did it REALLY hurt anyone else after treatment? The needles didn't hurt much at all, some of them I couldn't even feel. It hardly hurt until about 5 minutes after. Since then the pain has just been building. It's been about 45 minutes... maybe an hour since the injections now. Normal? Weird? Not really normal but also not weird? What do people think?

Thanks guys and ladies! :)
Cancel
5 Answers
Page 1 of 1
768044 tn?1294227036
Hey guys...

Well. It's been 2 days and my head is still actually sore! The bad pain went a few hours after the shots. But... it's actually still a bit uncomfortable. Not really painful... but, sort of uncomfortable. Did ANYONE else experience soreness or did anyone else feel uncomfortable for this long? I figure it must just be because I just generally hurt so much all the time... that I'm sensitive or something. But.. hmm... anyone?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I just had botox treatment for migraines yesterday-30 shots in my head.  It feels about as soothing as that sounds.  The base of my skull is very tender and sore today.  I have a heating pad and took some IBU's.  Hope it goes away soon...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I also just had botox last week 50 units and the forehead muscles are so sore, its like they are trying to move, its been ten days, and it is still sore
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I to had botox ten days ago and my headache is still there, like the muscles are trying to move and they are in pain, its driving me crazy, it feels better in the morning after resting, maSSAaging feels better and keeping busy, but i hope it goes away, its debilitating.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have been getting the botox migraine shots every three months for two years. Sometimes I have very little soreness but sometimes I am so sore and ache All the way through my shoulders. I think it's because I have anxiety and tense up when I get the shots which does make sense. But every injection site it feels like a bruise for several days to a week. My thoughts are the more you relax the less it hurts. But, for someone who has difficulty relaxing when your getting 200 units shoved in your face, head and neck that's about 26-30 shots. You have to say is the juice worth the squeeze. The botox has reduced my migraines I had two to three per week. That is more than 15 migraines a month. I can not take the triptans because of allergic reaction to it.Or side effects. But I do take Topamax everyday as a preventive. (Side note): I have had migraines for over 26 years...Now because of the Botox I only get about 4 a month. Also it takes 5 to 7 days for the Botox to work. On about the 5 day I feel less tense and can feel it working. Hope this gives you some insight.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources